hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.09

Approximation and moduli of fractional order in Smirnov-Orlicz classes

Ramazan Akgün   ORCID icon orcid.org/0000-0001-6247-8518 ; Balikesir University, Faculty of Science and Art, Department of Mathematics
Daniyal M. Israfilov ; Institute of Math. and Mech. NAS Azerbaijan

Puni tekst: engleski, pdf (174 KB) str. 121-136 preuzimanja: 487* citiraj
APA 6th Edition
Akgün, R. i Israfilov, D.M. (2008). Approximation and moduli of fractional order in Smirnov-Orlicz classes. Glasnik matematički, 43 (1), 121-136. https://doi.org/10.3336/gm.43.1.09
MLA 8th Edition
Akgün, Ramazan i Daniyal M. Israfilov. "Approximation and moduli of fractional order in Smirnov-Orlicz classes." Glasnik matematički, vol. 43, br. 1, 2008, str. 121-136. https://doi.org/10.3336/gm.43.1.09. Citirano 24.09.2021.
Chicago 17th Edition
Akgün, Ramazan i Daniyal M. Israfilov. "Approximation and moduli of fractional order in Smirnov-Orlicz classes." Glasnik matematički 43, br. 1 (2008): 121-136. https://doi.org/10.3336/gm.43.1.09
Harvard
Akgün, R., i Israfilov, D.M. (2008). 'Approximation and moduli of fractional order in Smirnov-Orlicz classes', Glasnik matematički, 43(1), str. 121-136. https://doi.org/10.3336/gm.43.1.09
Vancouver
Akgün R, Israfilov DM. Approximation and moduli of fractional order in Smirnov-Orlicz classes. Glasnik matematički [Internet]. 2008 [pristupljeno 24.09.2021.];43(1):121-136. https://doi.org/10.3336/gm.43.1.09
IEEE
R. Akgün i D.M. Israfilov, "Approximation and moduli of fractional order in Smirnov-Orlicz classes", Glasnik matematički, vol.43, br. 1, str. 121-136, 2008. [Online]. https://doi.org/10.3336/gm.43.1.09

Sažetak
In this work we investigate the approximation problems in the Smirnov-Orlicz spaces in terms of the fractional modulus of smoothness. We prove the direct and inverse theorems in these spaces and obtain a constructive descriptions of the Lipschitz classes of functions defined by the fractional order modulus of smoothness, in particular.

Ključne riječi
Orlicz space; Smirnov-Orlicz class; Dini-smooth curve; direct theorems; inverse theorems; fractional modulus of smoothness

Hrčak ID: 23536

URI
https://hrcak.srce.hr/23536

Posjeta: 753 *